# SDR SWAA2022101056987

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 56,240 hours, 37,325 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING EXIT SIDEWALL LIGHT INOP / [01] REMOVED AND REPLACED RH OVER WING EXIT LIGHT ASSEMBLY IN REF TO AMM 33-21-00. OPS CHECK GOOD AT THIS TIME
